| Model Number |
V173 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
07/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy pacemaker (crt-p) device was found in safety mode during the visit in clinic.Technical services (ts) recommended to have this device changeout soon.Boston scientific representative stated that the patient was not feeling well and had complete heart block.Subsequently this device was explanted and successfully replaced.No additional patient adverse effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode and that bradycardia therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high internal cell impedance within the battery.The high internal impedance resulted in the system resets due to temporary high-power consumption (during telemetry or other higher power device operations) and subsequent reversion to safety mode operation.Boston scientific has issued a field safety notice regarding ingenio extended life (el) and cardiac resynchronization therapy pacemaker (crt-p) devices that may exhibit this behavior.This particular device is included in the high impedance in ingenio extended life (el) pacemaker and crt-p advisory population.